Equivariant Novikov Inequalities

Maxim Braverman, Michael Farber

Research output: Contribution to journalArticlepeer-review

Abstract

We establish an equivariant generalization of the Novikov inequalities which allows us to estimate the topology of the set of critical points of a closed basic invariant form by means of twisted equivariant cohomology of the manifold. We apply these inequalities to study cohomology of the fixed points set of a symplectic torus action. We show that in this case our inequalities are perfect, i.e. they are in fact equalities.

Original languageEnglish
Pages (from-to)293-318
Number of pages26
JournalK-Theory
Volume12
Issue number4
DOIs
StatePublished - Nov 1997

Keywords

  • Equivariant Morse theory
  • Equivariant cohomology
  • Novikov inequalities

Fingerprint

Dive into the research topics of 'Equivariant Novikov Inequalities'. Together they form a unique fingerprint.

Cite this